Contains no gluten, wheat or lactose Contains no preservatives Contains sucrose
Take with food and a large glass of water.
•Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).
•Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours). •Do not give Nurofen caplets to children under 7 years. Nurofen for children products are available.
•May be taken by breast feeding mothers
Seek medical advice before use if: •You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
•You take medication regularly or are 65 years or over.
•Children suffering from dehydration through diarrhoea and/or vomiting
Maximum Dose in 24hrs for adults: 6 caplets (1200 mg ibuprofen)
Maximum Dose in 24hrs for children 7-12 years: 4 caplets (800 mg ibuprofen)